# SDR JR2R202106027579

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 14,560 hours, 8,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003293001
- Condition: Dented
- Location: Zone 200
- Part time: 14,560 hours, 8,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN DENTED FROM APPARENT BIRD STRIKE BETWEEN FR01 AND FR02 AND STRINGER 2R TO STRINGER 6R. REPAIRED SKIN IAW EMBRAER ETD2021-170-015527.
